I had two acne cortisone injections about 2 weeks ago by the derm that I work for. I have a small indent, about the size of a pea where a huge cyst was injected at left lower corner of mouth and a very very slight dent from one injected on chin. I have had many,many cyst in my day and they have never scarred me. i have also had a bunch of these injections in the past and have never experienced this. Plus our pts get them all the time without ever hearing this complaint although I was very aware that this can be a S/E. I drew up the injection myself, as i always do, so I know for a fact it was the correct dosage! I know that this is temporary so how long did it take for yours to fill in?? I prayed that it would fill in quickly. Please, positive answers as this is quite distressing to me. Going to stay positive and hopeful that it will fill back in in no time! Thanks for your answers and praying for clear skin for all!!